MathSciNet Relay Station
MathSciNet bibliographic data
MR2271927 35Q53 (35B40 35D05)
Escher, Joachim; Liu, Yue; Yin, Zhaoyang Global weak solutions and blow-up structure for the Degasperis-Procesi equation. J. Funct. Anal. 241 (2006), no. 2, 457–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement